Empirical validation of a markovian learning model for knowledge structures

Fries, Stefan

URL: http://dx.doi.org/10.1006/jmps.1997.1148
Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Journal of Mathematical Psychology
Volume: 41
Issue number: 1
Page range: 65-70
Place of publication: Orlando, Fla.
Publishing house: Acad. Press
ISSN: 0022-2496
Publication language: English
Institution: School of Social Sciences > Erziehungswissenschaft II (Hofer 1982-2007, Em)
Subject: 370 Education

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Fries, Stefan

Google Scholar: Fries, Stefan

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item